MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY, LLC PLASMABLADE 4.0; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY, LLC PLASMABLADE 4.0; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS200-040
Medical Device Problem Codes Fire (1245); Arcing of Electrodes (2289)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
2 information was received from a healthcare professional (hcp) via a manufacturing representative (rep) regarding a generator and handpiece.It was reported that the tip of the handpiece began to arch, spark, and produce a visible flame during a pacemaker procedure.It was noted that there was no patient injury or adverse event and the procedure was completed with another cautery tool.The settings were cut 7 and coag 7.

Brand Name
PLASMABLADE 4.0
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY, LLC
180 international drive
portsmouth NH 03801
MDR Report Key10458013
Report Number1226420-2020-00095
Device Sequence Number11478639
Product Code GEI
UDI-Device Identifier00763000059842
UDI-Public00763000059842
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K073057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberPS200-040
Device Catalogue NumberPS200-040
Device Lot Number2001187
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1